# SDR ANCF2019102891201

- Difficulty date: September 12, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N783AV
- Make and model: Boeing 787-8
- Aircraft serial: 37505
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEP 12. LIQUID COOLING R ON EICAS // HYD PRESS C2 ON EICAS // PACK RIGHT ON EICAS // WINDSHEAR PREDICTIVE L ON EICAS // HYD PUMP DEM L ON EICAS // PACK MODE R ON EICAS // CORRECTIVE ACTIONS: SEP 12. IAW DMC-B787-A-21-81-18-00A-520A-A/720A-A THE RH PECS PUMP PACKAGE WAS REPLACED,TEST SATISFACTORY // THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.  THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION QCM SECTION 8.3, 8.4, 8.5 AND 8.6. // APPROVAL FOR RETURN TO SERVICE UNDER MU1Z335K CERTIFICATED
